# SDR DHL98740002

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SMOKE WARNING ILLUMINATED IN DESCENT THROUGH FL 200.  WARNING LIGHT EXTINGUISHED ON TAXI, NO SMOKE NOTED.  RELAMPED SMOKE DETECTOR BEACON LAMPS , 6 EACH, OPS CHECKED NORMAL ON GROUND.  LAMPS REPLACED AS PRECAUTION.
